MathSciNet Relay Station
MathSciNet bibliographic data
MR878690 65L10 (34B05 34E15)
Gartland, Eugene C., Jr. Uniform high-order difference schemes for a singularly perturbed two-point boundary value problem. Math. Comp. 48 (1987), no. 178, 551–564, S5–S9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement